MAUDE Adverse Event Report: PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 122002
Medical Device Problem Codes Insufficient Flow or Under Infusion (2182); Improper Flow or Infusion (2954)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 11/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that mri transport ventilator circuit became disconnected in package and was reassembled incorrectly at the time of use.When incorrectly assembled, the circuit was attached to the patient connection and the patient was connected where the circuit should be, resulting in breaths being delivered out the exhalation port.The patient required brief resuscitation measures.The patient recovered without further incident.
 
Additional Manufacturer Narrative
Additional information: report source (medwatch mw50925).

Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key11119704
Report Number3012307300-2021-00082
Device Sequence Number11774943
Product Code BTL
UDI-Device Identifier10610586046056
UDI-Public10610586046056
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number122002
Device Catalogue Number122002
Device Lot Number022091-1-3
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer01/13/2021
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date02/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age66 YR
Patient Weight56